Archives
Recent Comments

    Nos Publications (depuis 2011)

    2019:

    2018:

    2017:

    2016:

    • B. Ben El Krafi,  M . I. Mamouni, On the Theriault's conjecture for self homotopy equivalences,  to appear Rendiconti del Seminario Matematico della Università di Padova.
    • K. Boutahir, Y. Rami, Note on topological complexity of some real projective spaces and real flag manifolds, JP Journal of Geometry Topology, Volume 19, Number 2, 2016, Pages 79-94
    • K. Boutahir, Y. Rami, On L.S.-category of a family of rational elliptic spaces II, Extracta Mathematicae, Volume 31, Number 2, 2016, Pages 235-250
    • A. Boudjaj, Y. Rami,  On spaces of topological complexity two, to appear in JP Journal of Geometry Topology.
    • Y. Derfoufi, M.I. Mamouni, Loop topological complexity, Bulletin of Computational Applied Mathematics, Vol.3, No.2, pp.31-36, 2015 - Accepted February 11, 2016
    • Y. Derfoufi, M.I. Mamouni, String Topological Robotics, JP Journal of Geometry Topology Volume 19, Issue 3, Pages 189 - 208

    2015:

    2013:

    • K. Boutahir, Y. Rami, On L.S.-category of a family of rational elliptic spaces, arXiv:1310.6247

    2012:

    2011:

    •  Youssef Rami, A new invariant that's a lower bound of LS-category arXiv:0910.4660
    • M.R.HILALI,  Non existence d’orbite planaire pour les C2-actions de R2 sur les surfaces. Accepté pour publication au « Oriental Academic Publishers».

     

    Leave a Reply

    Your email address will not be published.

    *

    code